# SDR DALA13031820959

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 60,950 hours, 45,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF LONGERON CRACKED AT SPLICE AT LONERON 2R BS 1418,  REMOVED DAMAGED LONGERON,  INSTALLED NEW SECTION OF LONGERON REF SRM 53-10-00.
